# SDR GTIA021288

- Difficulty date: November 16, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CAPTAIN FLOOR PANEL NEXT TO CONTROL COLUMN HAS DELAMINATED AND BROKEN WOOD FILLER AS MARKED.  LOCATED AND DRILLED NEW PANEL.  (M)
